www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/329

Title: Non-Linear Integral Equations to Construct Bivariate Densities with Given Marginals and Dependence Function
Authors: Molenberghs, Geert
Lesaffre, Emmanuel
Keywords: Multivariate data
Clustered data
Mathematical Statistics
Issue Date: 1997
Citation: Statistica Sinica, 7(3), p. 713-738
Abstract: The local dependence function, introduced by Holland and Wang (1987) and studied by Wang (1993) as a continuous version of the local cross-ratio, describes the local relation between two random variables. Three explicit numerical algorithms are proposed to approximate bivariate densities given the marginal densities and the local dependence function. This approach is suited for simulation purposes, to provide illustrative examples of densities with given marginals, and for estimation of model parameters. The technique involves non-classical integral equation theory. The accuracy of the approximations is investigated.
URI: http://hdl.handle.net/1942/329
ISSN: 1017-0405
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version788.61 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.